Thursday, February 11, 2010

Neosporin & New Skin I Think I F'd Up My New Tattoo With Neosporin..?

I think I f'd up my new tattoo with Neosporin..? - neosporin & new skin

Neosporin knew I was not bad for a TATT and me in my .. for a few days My Kinda TATT and now sits on my skin like cracked and some pieces, and cracked the ink is easier in these places now. I have aloe lotion on it, but I always seem to dry faster. What now?


Firecracker . said...

Change for A & D ointment. Ditch the lotion.
The way you describe, your tat is healing well.
The reason not to use Neosporin or Bacitracin is the possibility of developing a reaction to antibiotics. You do not have with A & D.
Use only a thin film twice a day is enough.

ashlyn [ᵎᵑ ʷᵒᵑᵈᵊʶˡᵄᵑᵈ] said...

Neosporin is not the best use may be similar to the best of A & D and equipment for oil production, but it sounds like the healing well. Do not scratch or even go for the break. Keep wet with lotion and will be good. When the ink is actually with the tattoo does not light occur when all scabs are gone, go back and have been refined to most places it for free or $ 5.10.

Rhiannon said...

I have tattoos Neosporin display 12 will be used in all patients. The ink is good, even after 18 years. freak just do not go back on them. keep washing and put the A & D on it. They give him time to heal. Mine peeled 2 times before it was healed.

lady_cat... said...

What is the problem? Mine did the same. Its perfectly OK now. Who said he did not know to use, Neo? I was told to use. My states look great and the rule of 8 years for some of them.

Kierstin said...

nope admission
I guess its pop and crack is like a scab, it is very very normal

Do not worry:]
Aquaphor I in me, so I stay with concentrated moisturizers like Vaseline
Do not worry:] good

Post a Comment